Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had ameoba plus gastritis. Taking Metronidazole plus Simeticone antiflatulent. Is this a sign of an illness? Concerned ?

hi my daughter was 1 month and 15 days old. doctor said she got ameoba plus gastritis. so the doctor gaved her antibiotics Metronidazole plus Simeticone antiflatulent. plus zinc for her vitamins.
plus ORS oral rehydration solution. her stool become yellowish but still watery. after 5 days i decided to bring her back to the pediatrician. she saw the stool of my daughter and sheed giving her said that the ameoba is already cured. she prescribed to give my daughter powdered milk for 3 days which iis enfalac lactose free. and i need to stop breast feeding for 3 days. ive tried giving her the powdered milk but the problem is my daughter having a hard time to push her she got alots of gas in her stomach that she couldnt sleep.
what shall i do? please help thank you.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
The description should be more complete.all the symptoms and there duration should be conveyed.It is quite uncommon for an exclusively breast fed child to acquire intestinal infection and gastritis.
The main symptoms of gastritis is vomiting in such a child not the loose stools.lactose free milk should be ideally given after evaluation for stool lactose.
Breast milk is reasonably tolerated in mild to moderate lactose intolerance.
currently in this situation best shot is stop all the drugs ,start breast feeding and then watch.Practice burping religiously.If loose motion restart - get a fresh stool routine microscopy and lactose done.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor